MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Toric UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon Toric UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCW0T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that reported that after cataract surgery with intraocular lens (iol) implant procedure patient experienced blurry vision and refractive surprise.The patient continued treatment with prescribed ophthalmic medications (eye drops) as directed.Additional information has been requested but is not available at the time of this report.There are two medical reports associated with this patient.This is for right eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Toric UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50852086
Report Number9612169-2026-02131
Device Sequence Number18518569
Product Code MJP
UDI-Device Identifier00380652432023
UDI-Public(01)00380652432023(17)260808(11)220810(10)25469678
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Model NumberCCW0T3
Device Catalogue NumberCCW0T3.295
Device Lot Number25469678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured08/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Bromday (bromfenac) eye drops; ORA System with VerifEye Messaging, Cart; Prednisolone Acetate eye drops; Vigamox (moxifloxacin) eye drops
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale